# SDR 96FDEA00845

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0396 AND 005, CRACKED FRAME AT BS 580 WL 154 RBL 18 UNDER FLOOR SUPPORT.  *S/D*  REMOVED DAMAGED AT BS 580, WL 154, RBL 18, FABRICATED REPAIR DOUBLER AND INSTALLED IAW FEDEX SRM 51-40-3 UNDER FLOOR SUPPORT.
